# SDR 2006UALA01193

- Difficulty date: June 16, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 39,473 hours, 24,702 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT FWD CARGO DOOR CUT-OUT AT ABOUT STR 23R.
